| Model Number |
VTICM5_13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A4 - unk.A5 - unk.A6 - unk.Claim# (b)(4).Manufacturer narrative comments - secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.
Event or Problem Description
A healthcare professional reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced low vault.In a separate visit the lens was exchanged for a replacement lens of longer length.The problem was resolved.Cause of the event was reported as unknown.